Alert archive / Wisconsin / Gale Warnings in 2022

Gale Warning 35, NWS Milwaukee, WI

October 25, 2022

NWS Milwaukee, WI issued this gale warning at Oct 25, 2022, 2:54 AM CDT. It took effect at Oct 26, 2022, 1:57 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2022, 2:54 AM CDT (07:54 UTC)
In effect from
Oct 26, 2022, 1:57 AM CDT
Expired
Oct 26, 2022, 11:00 AM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

985 
WHUS73 KMKX 250754
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
254 AM CDT Tue Oct 25 2022

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-251600-
/O.NEW.KMKX.GL.W.0035.221026T0900Z-221026T1600Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
254 AM CDT Tue Oct 25 2022

...GALE WARNING IN EFFECT FROM 4 AM TO 11 AM CDT WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 12 ft expected.

* WHERE...Open Waters of Lake Michigan south of a line from Two 
  Rivers WI to Pentwater to Manistee MI .

* WHEN...From 4 AM to 11 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643-251500-
/O.EXT.KMKX.SC.Y.0094.000000T0000Z-221025T1500Z/
Sheboygan to Port Washington WI-
254 AM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ644>646-251200-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-221025T1200Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
254 AM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 3 to 5 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
5 follow-up statements
300 
WHUS73 KMKX 251404
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
904 AM CDT Tue Oct 25 2022

LMZ643-252215-
/O.CAN.KMKX.SC.Y.0094.000000T0000Z-221025T1500Z/
/O.NEW.KMKX.SC.Y.0095.221026T0600Z-221026T2100Z/
Sheboygan to Port Washington WI-
904 AM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...From 1 AM to 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-252215-
/O.CON.KMKX.GL.W.0035.221026T0900Z-221026T1600Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
904 AM CDT Tue Oct 25 2022

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 11 AM CDT
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 12 ft expected.

* WHERE...Open Waters of Lake Michigan south of a line from Two 
  Rivers WI to Pentwater to Manistee MI .

* WHEN...From 4 AM to 11 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-252215-
/O.NEW.KMKX.SC.Y.0095.221026T0300Z-221026T2100Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
904 AM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...From 10 PM this evening to 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ644-252215-
/O.NEW.KMKX.SC.Y.0095.221026T0600Z-221026T2100Z/
Port Washington to North Point Light WI-
904 AM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Port Washington to North Point 
  Lighthouse.

* WHEN...From 1 AM to 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
124 
WHUS73 KMKX 251953
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
253 PM CDT Tue Oct 25 2022

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-260400-
/O.CON.KMKX.GL.W.0035.221026T0900Z-221026T1600Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
253 PM CDT Tue Oct 25 2022

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 11 AM CDT
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 12 ft expected.

* WHERE...Open Waters of Lake Michigan south of a line from Two 
  Rivers WI to Pentwater to Manistee MI .

* WHEN...From 4 AM to 11 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-260400-
/O.CON.KMKX.SC.Y.0095.221026T0300Z-221026T2100Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
253 PM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...From 10 PM this evening to 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-260400-
/O.CON.KMKX.SC.Y.0095.221026T0600Z-221026T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
253 PM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM CDT
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...From 1 AM to 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
396 
WHUS73 KMKX 260121
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
821 PM CDT Tue Oct 25 2022

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-260930-
/O.CON.KMKX.GL.W.0035.221026T0900Z-221026T1600Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
821 PM CDT Tue Oct 25 2022

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 11 AM CDT
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and 
  waves 6 to 11 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, Lake Michigan 
  from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake, and 
  Lake Michigan from Pentwater to Manistee MI 5NM offshore to 
  Mid Lake.

* WHEN...From 4 AM to 11 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-260930-
/O.EXT.KMKX.SC.Y.0095.221026T0121Z-221026T2100Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
821 PM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 6 ft.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-260930-
/O.EXT.KMKX.SC.Y.0095.221026T0300Z-221026T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
821 PM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MRC
621 
WHUS73 KMKX 260657
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
157 AM CDT Wed Oct 26 2022

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-261500-
/O.EXT.KMKX.GL.W.0035.221026T0657Z-221026T1600Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
157 AM CDT Wed Oct 26 2022

...GALE WARNING NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* WHAT...North winds 20 to 35 kt with gusts up to 40 kt and waves
  6 to 12 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, Lake Michigan 
  from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake, and 
  Lake Michigan from Pentwater to Manistee MI 5NM offshore to 
  Mid Lake.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-261500-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-221026T2100Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
157 AM CDT Wed Oct 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 6 ft.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-261500-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-221026T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
157 AM CDT Wed Oct 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Halbach
362 
WHUS73 KMKX 261416
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
916 AM CDT Wed Oct 26 2022

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-261600-
/O.CON.KMKX.GL.W.0035.000000T0000Z-221026T1600Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
916 AM CDT Wed Oct 26 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* WHAT...North winds 20 to 35 kt with gusts up to 40 kt and waves
  6 to 10 ft expected.

* WHERE...Southern Open Waters of Lake Michigan, Lake Michigan 
  from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake, and 
  Lake Michigan from Pentwater to Manistee MI 5NM offshore to 
  Mid Lake.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-262100-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-221026T2100Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
916 AM CDT Wed Oct 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 6 ft.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-262100-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-221026T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
916 AM CDT Wed Oct 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 24, 10:09 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Oct 24, 10:09 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1009 PM CDT Mon Oct 24 2022

.UPDATE...
(Issued 1003 PM CDT Mon Oct 24 2022)

Light rain has begun over much of the western half of the CWA with
the actual front along the western border of Sauk, Iowa, and
Lafayette Counties as of writing this, indicated by a well-defined
wind shift. Most of this rain should begin to lose its luster
along the front as enhanced lift wanes as the sfc low lifts to
the north toward Hudson Bay and the fronts eastward progress slows
during the early morning hours. We're still on track to see a bit
of a lull after midnight before another strengthening low over
the Middle Mississippi Valley sends another batch of rain
northward along the lingering baroclinic zone tomrrow after dawn.

CMiller

&&

.SHORT TERM...
(Issued 325 PM CDT Mon Oct 24 2022)

Tonight through Tuesday night:

The warm, moist conveyor belt, cold front, and widespread showers
from MN, IA and well to the south will gradually develop ewd
across srn WI tnt. The showers will weaken late tnt and Tue AM in
ern WI since the strong low currently over srn Manitoba moves to
wrn Hudson Bay and the main upper wave also tracks to the north of
the area.

However, new cyclogenesis is expected from the srn Great Plains to
srn MO tnt via the approaching strong upper trough in the srn jet
stream. The low will continue newd across IL on Tue and occlude
Tue nt over the nrn Ohio River Valley and eventually to the Lower
Great Lakes. This puts much of srn WI in the nw quadrant of the
cyclone where 850-700 MB frontogenesis within a PW airmass of
1.2-1.3 inches will bring another round of widespread rainfall.
Locations west of Madison may avoid this round of rain.

Gehring

&&

.LONG TERM...
(Issued 325 PM CDT Mon Oct 24 2022)

Wednesday through Monday:

With the cold front continuing to move eastward across the Lake
and into Michigan, skies will begin to clear from west to east
across the state. Temperatures will be slightly cooler across
southern Wisconsin Wednesday with highs in the mid to upper 50s.
With the much colder surge of air expected to remain to the north
in the upper Great Lakes region and Canada, these near normal
temperatures in the 50s will stick around through the weekend.

A broad area of high pressure will build in behind the front on
Wedensday afternoon/evening. Once this initial area of high
pressure begins to build into the area, southern Wisconsin will
remain under the influence of high pressure through the weekend.
There are two instances were guidance suggests bringing in a wave
of low pressure in the extended but largely expect conditions to
remain dry. The first instance occurs near the end of the work
week where models suggest a mid level short wave trying to move
into the western Great Lakes Region. With an upper level ridge and
a surface high in place over the state, there will be to much
subsidence and deficits in low level moisture for precip to
develop. And even if some precipitation does develop its will be
unlikely for it to reach the ground. The second instance is when
extended guidance brings in some low chance POPS for Sunday night
and Monday, but there is a fair amount of uncertainty in this. The
biggest discrepancies with the extended guidance comes with the
timing of a low pressure system. These small chance POPs are
coming from the few runs that try to quickly bring this system
into the Great Lake Region. Will be keeping an eye on this moving
forward for the Holiday.

Gehring

&&

.AVIATION...
(Issued 1005 PM CDT Mon Oct 24 2022)

Gusty southerly winds will ease a bit tonight as a cold front
pushes east over southern WI. This front will shift winds from
roughly S to SSE to NW as it passes. Cigs should prevail through
the taf period, with VFR conditions ahead of the front, and MVFR
conditions along the front and with accompanying rain. There may
also be a period of southerly LLWS as sfc wind gusts back off, but
the LLJ along the front remains strong. Rain will decrease in
coverage early this morning, with another chance for showers
tomorrow during the mid morning hours and into the afternoon.

CMiller

&&

.MARINE...
(Issued 325 PM CDT Mon Oct 24 2022)

Low pressure of 29.1 inches over southern Manitoba will lift
northward to Hudson Bay tonight. Breezy southerly winds will
continue into tonight, gradually easing and becoming variable on
Tuesday as a cold front approaches. A few gusts may reach gale
force tonight.

Another area of low pressure, averaging 29.5 inches will lift
northeastward from Arkansas to Michigan Tuesday and Wednesday. As
that area of low pressure reaches Michigan on Wednesday, northerly
winds will increase across the lake, possibly getting close to
gale force over the southern half. High pressure will then settle
over Lake Michigan for Wednesday night and Thursday with light and
variable winds expected.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Tuesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Oct 24, 9:44 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Mon Oct 24 2022

WIZ046-047-051-052-056>060-062>072-260245-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
944 PM CDT Mon Oct 24 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-260245-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
944 PM CDT Mon Oct 24 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory continues through tonight for southerly
winds gusting to 30 knots and high waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Northerly winds will likely reach advisory levels again late Tuesday
night into Wednesday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-260245-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
944 PM CDT Mon Oct 24 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Southerly winds will gust to around 30 knots with a few gusts to
gale force not out of the question.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Northerly winds may approach gale force Wednesday morning.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 9:04 AM CDTSmall Craft AdvisoryMKX31 hr

Nearby

Gale Warnings in Wisconsin, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.